advertisement
Question
Posted by: Muzila | 2007/11/30

Dysmenorhea

I was diagonised with Dysmenorhea about a year ago and i've been taking Synflex everytime i'm on my periods. In the last two months the pain on my back and lower abdomen has been unbearable such that i had to miss work coz i struggled getting out of bed. My periods are now 3 days and very light or the brown blood. What is causing this and i shud i go back to my gynae?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If the pain lasts more than just the first day, you should go back to your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement